# SDR SWIA2025090200830

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N241SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000585
- Aircraft time: 21,978 hours, 16,292 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AT FLT LEVEL 340 FEELINGS OF HYPOXIA.  FIRST OFFICER REPORTED FEELING LIGHTHEADED/DISORIENTED WHILE TALKING TOFWD FLT ATTENDANT WHO ORIGINALLY CALLED THE FLT DECK WITH COMPLAINTS THAT THE AFT FLIGHT ATTENDANT LIGHTHEADED. STARTED AN EMERGENCY DESCENT TO 10,000 FT. AT 10,000 FT TOOK OXYGEN MASKS BACK OFF BOTH CAPTAIN AND FIRST OFFICER SYMPTOMS RETURNED.  DONNED OXYGEN MASKS IMMEDIATELY CONTINUED NEAREST AIRPORT. DURING AN EMERGENCY DID NOT SEE ANY INDICATIONS OF A CABIN PRESSURIZATION ISSUES. NO EICAS MESSAGE.  AT THE START OF THE DESCENT FROM FLIGHT LEVEL 340 THE CABIN ALTITUDE READ 6900.  NO PRESSURIZATION WAS FELT WITHIN THE EARS OR SINUSES BY ANY CREWMEMBER.  (FLIGHT 3801) PERFORMED DVDR DOWNLOAD ON AFT RECORDER PER AMM 31-31-00. SEE AML 1693789 FOR WORK PERFORMED ALSO PERFORMED INSPECTION OF PNUEMATIC SYSTEM FOR CONTAMINATION PER FIM 21-20-00-810-803-A.  EAML 1693382 WORK PERFORMED. SERVICED CREW OXYGEN PER AMM 12-15-06.
